# SDR GTIA2015021001504

- Difficulty date: February 10, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 32,559 hours, 13,908 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR ASSIST BOTTLE LOW PRESSURE.  SERVICED DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001.
